# SDR ASOA2015102114008

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 319 FRAME LT OF STR 27 AFT SIDE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  REWORK AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 58-21-06-101-002-A01.  REMOVED CLEAT AT STR 27 AND FS 319 FOR ACCESS IAW SRM 51-42-06-001-001-A01.  INSTALLED STR CLEAT AT STR 27 AND FS 319 IAW GREO 670-53-21-799 AND ECTC REO 670-53-21-799-02. COMPLIED WITH ECTC REO 670*-53-21-799-02 AS NEEDED FOR FRAME REPAIR.  REPAIRED FRAME BS 319.7 IAW REO 670-53-21-799 BY COMPLYING WITH ECTC REO 670-53-21-794.
